# SDR SIMA20161026006

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 211 hours, 147 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Condition: Locked
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  BLEED 1 FAIL AND BLEED 1 OVERPRESSURE MESSAGE DISPLAYED ON EICAS. QR4 PROCEDURES COMPLIED WITH.  FOUND NACELLE PRSOV TO BE LOCKED IN THE OPEN POSITION, RECONFIGURED VALVE TO ITS RIGHT POSITION AND PERFORMED OPS CHECK OF THE AIR BLEED SYSTEM IAW AMM 36-00-00 OPS CHECKED GOOD
